The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2002, volume: 242, number: 1-3

  1. Méziane Aïder
    Almost distance-hereditary graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:1-16 [Journal]
  2. Jason I. Brown, Carl A. Hickman
    On chromatic roots of large subdivisions of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:17-30 [Journal]
  3. Márcia R. Cerioli, Jayme Luiz Szwarcfiter
    Edge clique graphs and some classes of chordal graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:31-39 [Journal]
  4. Gary Chartrand, Ping Zhang
    The Steiner number of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:41-54 [Journal]
  5. Bo Cheng, Gary L. Mullen
    Constructions for mutually orthogonal frequency hyperrectangles with a prescribed type. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:55-64 [Journal]
  6. Sunil Chopra, Chih-yang Tsai
    A branch-and-cut approach for minimum cost multi-level network design. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:65-92 [Journal]
  7. Teresa W. Haynes, Michael A. Henning
    Trees with equal domination and tree-free domination numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:93-102 [Journal]
  8. Michael A. Henning, Ortrud Oellermann
    The upper domination Ramsey number u(3, 3, 3). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:103-113 [Journal]
  9. Neil Hindman, Imre Leader, Dona Strauss
    Image partition regular matrices--bounded solutions and preservation of largeness. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:115-144 [Journal]
  10. Chính T. Hoàng, Colin J. H. McDiarmid
    On the divisibility of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:145-156 [Journal]
  11. Václav Koubek, Jirí Sichler
    Endomorphism monoids of chained graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:157-174 [Journal]
  12. James G. Oxley, Charles Semple, Dirk L. Vertigan, Geoffrey P. Whittle
    Infinite antichains of matroids with characteristic set {p}. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:175-185 [Journal]
  13. Han Ren, Yanpei Liu
    Enumeration of simple bipartite maps on the sphere and the projective plane. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:187-200 [Journal]
  14. Meike Tewes, Lutz Volkmann, Anders Yeo
    Almost all almost regular c-partite tournaments with cgeq5 are vertex pancyclic. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:201-228 [Journal]
  15. William D. Weakley
    Upper bounds for domination numbers of the queen's graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:229-243 [Journal]
  16. Zhengsheng Wu, Xuerong Zhang, Xinghe Zhou
    Hamiltonicity, neighborhood intersections and the partially square graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:245-254 [Journal]
  17. Liming Xiong, Hajo Broersma, Cornelis Hoede, Xueliang Li
    Degree sums and subpancyclicity in line graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:255-267 [Journal]
  18. Roberto Canogar
    An example related to the best code of reconstructing the cells of a partition design from its adjacency matrix. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:269-276 [Journal]
  19. Satoru Iwata
    On matroid intersection adjacency. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:277-281 [Journal]
  20. Peter Che Bor Lam, Wai Chee Shiu, Wai Hong Chan
    Characterization of graphs with equal bandwidth and cyclic bandwidth. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:283-289 [Journal]
  21. Mirko Lepovic, Ivan Gutman
    No starlike trees are cospectral. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:291-295 [Journal]
  22. Mark Ramras
    A set intersection theorem and an application to a bipartite Ramsey theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:242, n:1-3, pp:297-298 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002